A client has watery diarrhea after recent antibiotic therapy… | MyMerci
More questions like thisTry ›
Standard/Transmission-Based Precautions/Surgical Asepsis

A client has watery diarrhea after recent antibiotic therapy and a positive C. difficile test. Which infection control action is most appropriate after providing care?

Explanation
C. difficile requires contact precautions, environmental cleaning, and careful hand hygiene. Soap and water is preferred after caring for clients with known or suspected C. difficile because spores are not reliably removed by alcohol-based hand rub alone. Droplet or airborne precautions are not the primary route for C. difficile.
Next question on this topicA nurse is about to enter the room of a client with Clostridioides difficile infection dur…
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.